# SDR ABXA20160629110

- Difficulty date: June 29, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300124
- Part serial: NSN
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 24L CRACKED BS 676. REMOVED AND REPAIRED THE STRINGER SPLICE BS  676 - 698 IAW SRM 53-00-03 REPAIR 2 DETAIL 3.  AIRCRAFT WAS GROUNDED.
